MathSciNet Relay Station
MathSciNet bibliographic data
MR1231511 33C70 (11J91 32S60)
Dwork, B.; Loeser, F. Hypergeometric series. Japan. J. Math. (N.S.) 19 (1993), no. 1, 81–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement